# SDR SWAA010043

- Difficulty date: January 6, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 27,300 hours, 25,290 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Drain Valve
- Part number: 6573739
- Condition: Open
- Location: Lower Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, LT DUAL BLEED LIGHT ILLUMINATED, RIGHT A/C WOULD NOT MAINTAIN CABIN PRESSURE.  FOUND NUMEROUS BELLY DRAIN VALVES OPENED.  CLEANED AND REPOSITIONED DRAIN VALVES.  OPS CHECK GOOD.
